Open Access
Translator Disclaimer
August, 1984 Convexity and Large Deviations
Peter Ney
Ann. Probab. 12(3): 903-906 (August, 1984). DOI: 10.1214/aop/1176993239

Abstract

A convexity argument is used to establish a representation formula from which one can derive the asymptotics of large deviations of sums of i.i.d. random variables on $\mathbb{R}^d$. This simplifies a proof in [4] which relied on fixed point and probabilistic arguments.

Citation

Download Citation

Peter Ney. "Convexity and Large Deviations." Ann. Probab. 12 (3) 903 - 906, August, 1984. https://doi.org/10.1214/aop/1176993239

Information

Published: August, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0543.60035
MathSciNet: MR744245
Digital Object Identifier: 10.1214/aop/1176993239

Subjects:
Primary: 60G10
Secondary: 60G50

Keywords: convexity , large deviations

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.12 • No. 3 • August, 1984
Back to Top